# SDR UALA2013061304085

- Difficulty date: June 13, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 70,824 hours, 26,212 cycles
- Engine: Pwa PW2037
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR OBSERVATION WINDOW OUTER PANE CRACKED-GLAZED.  REPLACED PRISM IAW MM.
